Translator Disclaimer
March 2013 Getting more colors I
Todd Eisworth
J. Symbolic Logic 78(1): 1-16 (March 2013). DOI: 10.2178/jsl.7801010

Abstract

We establish a coloring theorem for successors of singular cardinals, and use it prove that for any such cardinal $\mu$, we have $\mu^+\nrightarrow[\mu^+]^2_{\mu^+}$ if and only if $\mu^+\nrightarrow[\mu^+]^2_{\theta}$ for arbitrarily large $\theta < \mu$.

Citation

Download Citation

Todd Eisworth. "Getting more colors I." J. Symbolic Logic 78 (1) 1 - 16, March 2013. https://doi.org/10.2178/jsl.7801010

Information

Published: March 2013
First available in Project Euclid: 23 January 2013

zbMATH: 1275.03136
MathSciNet: MR3087058
Digital Object Identifier: 10.2178/jsl.7801010

Rights: Copyright © 2013 Association for Symbolic Logic

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.78 • No. 1 • March 2013
Back to Top